# SDR SWIA2022011463765

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N271SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000729
- Aircraft time: 8,477 hours, 6,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTS AFT LAV SMELLS LIKE SMOKE DID NOT RECEIVE SMOKE INDICATION.   (FLIGHT 3634 - FILED CLOSED)    PERFORMED INSPECTION OF BOTH FORWARD AND AFT LAV AND FOUND NO SMOKE OR SMOKE SMELL IN EITHER LAV.  PERFORMED FUNCTIONAL CHECK OF THE FORWARD AND AFT LAV SMOKE DETECTORS BOTH OPS CHECK GOOD.  INSPECTED BOTH TRASH CANS IN FORWARD AND AFT LAV WITH NO ISSUES NOTED.  NO HISTORY PAST 30 DAYS....
